# SDR CA140707015

- Difficulty date: July 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 45,583 hours
- Engine: Allsn 501D13
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 6821493
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF LOW HORSEPOWER, HIGH FUEL FLOW, AND HIGH T.I.T. WERE OBSERVED. TAKEOFF WAS ABORTED PRIOR TO BRAKE RELEASE.  MAINTENANCE FOUND SPEED SENSE VALVE NOT CLOSING 5TH AND 10TH STAGES.  VALVE REPLACED.
